# SDR VNAA0303010

- Difficulty date: March 9, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,427 hours, 18,146 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW EXPERIENCED A DOORS LIGHT ON THE RED WARNING PANEL AND A TEMPORARY LOSS OF CABIN PRESSURIZATION.  ONCE PRESSURIZATION CONTROL WAS REGAINED, IT WAS NORMAL FOR THE REST OF THE FLIGHT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL AND COULD NOT DUPLICATE ANY PROBLEM WITH THE PRESSURIZATION SYSTEM.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
